# SDR SWIA200414233

- Difficulty date: December 2, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 1,774 hours, 1,106 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 5913163
- Part serial: A0997
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 1,732 hours, 1,060 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP HALFSPEED MESSAGE.  REMOVED AND REPLACED LEFT INBOARD FLAP INBOARD SKEW DETECTOR AS PER FIM 27-52-45.  OPERATIONAL CHECK GOOD.
